# SDR DALA2023102308705

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 55,723 hours, 39,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE THE AFT F/A SEAT AND THE TAIL CONE EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE B5-260 BATTERY FOR THE EMERGENCY LIGHT IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #4992152)
